Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 5, NWS Northern Indiana

April 7, 2016LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at Apr 7, 2016, 5:40 AM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Apr 7, 2016, 8:12 AM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 7, 2016, 5:40 AM CDT (10:40 UTC)
In effect from
Apr 7, 2016, 8:12 AM CDT
Expired
Apr 13, 2016, 8:28 PM CDT
In force
7 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 10.15 ft at Apr 8, 2016, 9:00 AM CDT.

actionminormoderatemajor8101204/0704/0804/0904/1004/1104/1204/1304/1404/15
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

210 
WGUS43 KIWX 071040
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
640 AM EDT THU APR 7 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties


.Steady light to moderate rain has led to rises on the Kankakee river.   


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-081040-
/O.NEW.KIWX.FL.W.0005.160407T1312Z-160411T0600Z/
/DAVI3.1.ER.160407T1312Z.160408T1200Z.160410T0600Z.NO/
540 AM CDT THU APR 7 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Kankakee River at Davis
* until late Sunday night.
* At 5 AM Thursday the stage was 9.7 feet and rising. 
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage around 9 am today and crest near 10.9 feet 
  around 8 am Friday April 8. It will fall below flood stage Sunday April 10 at around 2 am.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 11.3 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
12 follow-up statements
580 
WGUS83 KIWX 071446
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1046 AM EDT THU APR 7 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 

.Recent rainfall led to rises on the Kankakee River. Additional rises are expected with continued response and additional light precipitation today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-081446-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-160412T0000Z/
/DAVI3.1.ER.160407T1315Z.160408T0000Z.160411T0000Z.NO/
946 AM CDT THU APR 7 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until Monday evening.
* At 9 AM Thursday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.6 feet around  7 
  PM Thursday April  7 and fall below flood stage around  7 PM Sunday
  April 10.
* At 11.0 feet...Flooding of secondary roads near the river begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
869 
WGUS83 KIWX 080200
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1000 PM EDT THU APR 7 2016

...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph
  Counties 
 
.Rainfall over the past several days has caused the Kankakee River at Davis
to rise into flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-090200-
/O.CON.KIWX.FL.W.0005.000000T0000Z-160412T0000Z/
/DAVI3.1.ER.160407T1315Z.160408T0600Z.160411T0000Z.NO/
900 PM CDT THU APR 7 2016

The Flood Warning continues for
  The Kankakee River at Davis
* until Monday evening.
* At 8 PM Thursday the stage was 10.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.7 feet around 1 
  AM Friday April 8 and fall below flood stage around 7 PM Sunday 
  April 10.
* At 11.0 feet...Flooding of secondary roads near the river begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
331 
WGUS83 KIWX 080716
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
316 AM EDT FRI APR 8 2016

...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph
  Counties 
 
*********************************************************
.Write a short synopsis about the causes of the flooding after the 
dot. Do not remove the dot. Remove the stars and this message before 
sending. Thank you.
********************************************************

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-090716-
/O.CON.KIWX.FL.W.0005.000000T0000Z-160412T0000Z/
/DAVI3.1.ER.160407T1315Z.160408T1200Z.160411T0000Z.NO/
216 AM CDT FRI APR 8 2016

The Flood Warning continues for
  The Kankakee River at Davis
* until Monday evening.
* At 2 AM Friday the stage was 10.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.9 feet around  7 
  AM Friday April  8 and fall below flood stage around  7 PM Sunday 
  April 10.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 11.3 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
571 
WGUS83 KIWX 080721
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
321 AM EDT FRI APR 8 2016

...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph
  Counties 
 
.Rainfall over the past several days has caused the Kankakee River 
at Davis to rise above flood stage. The river will continue a slow 
rise this morning, cresting near 10.9 feet around 7 am. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-090721-
/O.CON.KIWX.FL.W.0005.000000T0000Z-160412T0000Z/
/DAVI3.1.ER.160407T1315Z.160408T1200Z.160411T0000Z.NO/
221 AM CDT FRI APR 8 2016

The Flood Warning continues for
  The Kankakee River at Davis
* until Monday evening.
* At 2 AM Friday the stage was 10.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.9 feet around  7 
  AM Friday April  8 and fall below flood stage around  7 PM Sunday 
  April 10.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 11.3 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
206 
WGUS83 KIWX 081456
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1055 AM EDT FRI APR 8 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 
.Recent and expected rainfall will lead to continued rises on the Kankakee River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-091455-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-160413T0600Z/
/DAVI3.1.ER.160407T1315Z.160408T1800Z.160412T0600Z.NO/
955 AM CDT FRI APR 8 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until late Tuesday night.
* At 9 AM Friday the stage was 10.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.9 feet around  1 
  PM Friday April  8 and fall below flood stage around  1 AM Tuesday 
  April 12.
* At 11.0 feet...Flooding of secondary roads near the river begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
117 
WGUS83 KIWX 091407
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1006 AM EDT SAT APR 9 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 
.Recent precipitation led to rises on the Kankakee River. The river will
fall through next week.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-101406-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-160413T1200Z/
/DAVI3.1.ER.160407T1315Z.160408T1500Z.160412T1200Z.NO/
906 AM CDT SAT APR 9 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until Wednesday morning.
* At 9 AM Saturday the stage was 10.6 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  7 AM Tuesday April 12.
* At 11.0 feet...Flooding of secondary roads near the river begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
996 
WGUS83 KIWX 101447
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1047 AM EDT SUN APR 10 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 
*********************************************************
.Write a short synopsis about the causes of the flooding after the 
dot. Do not remove the dot. Remove the stars and this message before 
sending. Thank you.
********************************************************

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-111447-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-160415T1800Z/
/DAVI3.1.ER.160407T1315Z.160408T1500Z.160414T1800Z.NO/
947 AM CDT SUN APR 10 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until Friday afternoon.
* At 9 AM Sunday the stage was 10.2 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  1 PM Thursday April 14.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
687 
WGUS83 KIWX 101828
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
228 PM EDT SUN APR 10 2016

...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph
  Counties 

.The Kankakee River at Davis remains in minor flood. River levels have 
been dropping but rainfall moving into the basin for this afternoon
through Monday will cause renewed rises on the river and prolonged 
minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-111828-
/O.CON.KIWX.FL.W.0005.000000T0000Z-160415T1800Z/
/DAVI3.1.ER.160407T1315Z.160408T1500Z.160414T1800Z.NO/
128 PM CDT SUN APR 10 2016

The Flood Warning continues for
  The Kankakee River at Davis
* until Friday afternoon.
* At 1 PM Sunday the stage was 10.2 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Renewed river rises are expected tonight and Monday
  with a crest of 10.5 feet Monday afternoon. The river will fall 
  below the 10.0 foot flood stage around 1 PM Thursday April 14.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
541 
WGUS83 KIWX 111421
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1021 AM EDT MON APR 11 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 

.The Kankakee River at Davis remains in minor flood. River levels have 
been nearly steady. Recent rainfall will cause only a slight rise today with the river then slowly falling later this week. Minor flooding is expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-121421-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-160415T0600Z/
/DAVI3.1.ER.160407T1315Z.160408T1500Z.160414T0600Z.NO/
921 AM CDT MON APR 11 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until late Thursday night.
* At 9 AM Monday the stage was 10.3 feet and nearly steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.4 feet around  1 
  PM Monday April 11 and fall below flood stage around  1 AM Thursday
  April 14.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
753 
WGUS83 KIWX 120217
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1017 PM EDT MON APR 11 2016

...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph
  Counties 

.The Kankakee River at Davis remains in minor flood. River levels have 
been nearly steady. Recent rainfall will cause only a slight rise today 
with the river then slowly falling later this week. Minor flooding is 
expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-130217-
/O.CON.KIWX.FL.W.0005.000000T0000Z-160415T0600Z/
/DAVI3.1.ER.160407T1315Z.160408T1500Z.160414T0600Z.NO/
917 PM CDT MON APR 11 2016

The Flood Warning continues for
  The Kankakee River at Davis
* until late Thursday night.
* At 9 PM Monday the stage was 10.4 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  1 AM Thursday April 14.
* At 10.0 feet...Flooding of low lying agricultural areas begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
518 
WGUS83 KIWX 121609
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1209 PM EDT TUE APR 12 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-131609-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-160415T0000Z/
/DAVI3.1.ER.160407T1315Z.160408T1500Z.160414T0000Z.NO/
1109 AM CDT TUE APR 12 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until Thursday evening.
* At 11 AM Tuesday the stage was 10.3 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  7 PM Wednesday April 13.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
330 
WGUS83 KIWX 140128
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
928 PM EDT WED APR 13 2016

...The Flood Warning is cancelled for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties
 
.Recent dry weather has allowed flooding to end on the Kankakee 
River at Davis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

&&

INC091-141-149-140158-
/O.CAN.KIWX.FL.W.0005.000000T0000Z-160415T0000Z/
/DAVI3.1.ER.160407T1315Z.160408T1500Z.160413T1815Z.NO/
828 PM CDT WED APR 13 2016

The Flood Warning is cancelled for
  The Kankakee River at Davis
* At 8 PM Wednesday the stage was 9.9 feet and falling. 
* Flood stage is 10.0 feet.
* The river fell below flood stage Wednesday afternoon.
* Forecast...The river will fall to near 9.7 feet around  8 pm 
  Thursday April 14.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 7, 3:10 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 7, 3:10 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT THU APR 7 2016

.SYNOPSIS...
ISSUED AT 406 AM EDT THU APR 7 2016

CLOUDY...COOL AND DAMP WEATHER WILL BLANKET THE AREA TODAY WITH
DRIZZLE AND SCATTERED RAIN SHOWERS. A BRIEF BREAK IN THE
PRECIPITATION CHANCES WILL OCCUR LATE TONIGHT INTO EARLY FRIDAY
BEFORE ANOTHER FAST MOVING SYSTEM TAKES AIM ON THE AREA. THIS
SYSTEM WILL BRING A GOOD CHANCE OF RAIN AND SNOW SHOWERS TO THE
AREA FOR FRIDAY...ALONG WITH EVEN COLDER CONDITIONS FOR THE FIRST
PART OF THE WEEKEND. AFTER MORNING LOWS IN THE MID TO UPPER
30S...HIGH TEMPERATURES WILL REACH INTO THE LOW TO MID 40S TODAY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 406 AM EDT THU APR 7 2016

LINGERING SHOWERS AND DRIZZLE TO PERSIST IN CYCLONIC FLOW. COMBINED
WITH COLD FLOW OVER LAKE MICHIGAN AND THERE COULD BE A FEW FLURRIES
MIX IN LATER TODAY. BUFKIT SOUNDINGS ALL HINT THAT THE STRATUS AND
SHOWERS/DRIZZLE WILL REMAIN THROUGH EARLY AFTERNOON BEFORE WEAK
SUBSIDENCE OVERSPREADS THE REGION AHEAD OF THE NEXT SHORT WAVE.

THE LONGWAVE PATTERN IS SUGGESSTIVE OF A RAPID SUCCESSION OF
SHORTWAVES EJECTING INTO THE TROF OVER THE GREAT LAKES. TIMING THE
EXACT POSITION AND INTENSITY IS PROBLEMATIC...REGARDLESS THIS SETS
THE STAGE FOR CONTINUED REINFORCING SHOTS OF COLDER AIR FOR THE
EXTENDED.

MUCH DISCUSSION ABOUT WHETHER TO ISSUE HEADLINES FOR THE SUB-
FREEZING TEMPERATURES THIS WEEKEND BASED ON GROWTH. PRESENTLY WELL
HANDLED IN THE HAZARDOUS WEATHER OUTLOOK AND THE FORECAST.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 406 AM EDT THU APR 7 2016

SHRTWV DROPPING S-SE INTO NRN SASK/MANITOBA THIS MORNING EXPECTED TO
MOVE ACROSS THE WRN GRTLKS FRIDAY BRINGING SHOWERS AND A REINFORCING
SHOT OF COLD AIR INTO OUR AREA. LOW LEVEL WARM/MOIST ADVECTION IN
ADVANCE OF THE LOW SHOULD ALLOW PRECIP TO INITIALLY BE MAINLY LIQUID
WITH COLD/DRY AIR ADVECTION FRI AFTN/NIGHT SUPPORTING A TRANSITION
TO SNOW. MODELS HAVE ALSO BEEN FAIRLY CONSISTENT SUGGESTING WEAK
INSTABILITY DEVELOPING AHEAD OF THIS SYSTEM FRIDAY SO HAVE ADDED A
SLIGHT CHC OF TSTMS.

SNOW SHOWERS SHOULD GRDLY DIMINISH FRIDAY NIGHT AS SHRTWV AND
ASSOCIATED FORCING MOVE EAST ACROSS OHIO BUT UNSEASONABLY COLD
AIRMASS IN ITS WAKE WITH H85 TEMPS FALLING TO AROUND
-14C SHOULD SUPPORT A CONTINUATION OF LAKE EFFECT SNOW SHOWERS
OVERNIGHT WITH SOME LIGHT ACCUMS POSSIBLE. GRADIENT MIXING SHOULD
LIMIT TEMP DROPS, BUT WILL BE UNSEASONABLY COLD NONETHELESS WITH
LOWS IN THE L-M20S.

LAKE EFFECT SNOW SHOWERS WILL WIND DOWN SATURDAY AS THE RIDGE BUILDS
IN. ANOTHER COLD DAY AS THERMAL TROF SLIDES EAST AND GRADIENT MIXING
DIMINISHES. DESPITE DECREASING CLOUDINESS AND HIGH SUN ANGLE, HIGH
TEMPS ONLY EXPECTED IN THE 30S (ABOUT 20F BLO NORMAL).

SAT NGT SHOULD START CLEAR/CALM WITH RIDGE OVER THE AREA, BUT
INCREASING CLOUDINESS AND SOUTHERLY WINDS EXPECTED LATE AS A STRONG
SHRTWV TOPPING WRN RIDGE MOVES EAST ACROSS ALONG THE ND/MN/CANADA
BORDER. THIS SHRTWV AIDED BY AN OPENING UP SRN STREAM SYSTEM SHOULD
TAP GULF MOISTURE LEADING TO SHOWERS SUNDAY-MONDAY. LINGERING COLD
AIRMASS ASSOCIATED WITH RETREATING HIGH MAY SUPPORT A RAIN/SNOW MIX
SUNDAY MORNING TRANSITIONING TO JUST RAIN BY AFTN.

ANOTHER COOL DOWN EXPECTED BEHIND THIS SYSTEM EARLY NEXT WEEK,
THOUGH FLOW SHOULD NOT BE AS AMPLIFIED AS OVER THE WEEKEND YIELDING
TEMPS NOT QUITE AS COLD, BUT PRBLY ONCE AGAIN BLO FREEZING. GOOD
NEWS IS HIGH PRESSURE MOVG EAST ACROSS THE UPR GRTLKS EARLY NEXT
WEEK SHOULD PROVIDE DRY WX TUE-WED.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 142 AM EDT THU APR 7 2016

WIDESPREAD MVFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD WITH
GRADUAL IMPROVEMENT AFTER 15Z. ISOLD IFR CIGS/VSBY ESPECIALLY
IN AND AROUND KSBN DOWNSTREAM OF LAKE MI. PRESSURE GRADIENT TO
TIGHTEN THROUGH THE MORNING HOURS AND INTO THE AFTERNOON WITH
GUSTY CONDITIONS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 5 AM EDT FRIDAY
     FOR LMZ043-046.

&&

SYNOPSIS...LEWIS
SHORT TERM...LEWIS
LONG TERM...JT
AVIATION...LEWIS

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 7, 3:36 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 AM EDT THU APR 7 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-080845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
436 AM EDT THU APR 7 2016 /336 AM CDT THU APR 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY. SEVERE STORMS
ARE NOT EXPECTED.

VERY COLD TEMPERATURES WITH LOWS IN THE LOWER AND MIDDLE 20S ARE
EXPECTED FRIDAY NIGHT AND SATURDAY NIGHT. THESE COLD TEMPERATURES
MAY DAMAGE FRUIT TREES THAT HAVE ANY DEVELOPMENT OF BUDS OR
BLOSSOMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-080845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 AM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED FRIDAY AND
SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.